On the large sieve of Ju V. Linnik
Compositio Mathematica, Volume 8  (1951), p. 68-75
@article{CM_1951__8__68_0,
     author = {R\'enyi, Alfred},
     title = {On the large sieve of Ju V. Linnik},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {68-75},
     zbl = {0034.02403},
     mrnumber = {34407},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__68_0}
}
Rényi, Alfred. On the large sieve of Ju V. Linnik. Compositio Mathematica, Volume 8 (1951) , pp. 68-75. http://www.numdam.org/item/CM_1951__8__68_0/